# SDR AALA202510305674

- Difficulty date: October 21, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 47,780 hours, 20,225 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Compensator
- Part number: 2020201
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN FUEL TANK QUANTITY INDICATION ERRATIC. FUEL QUANTITY SHOWS INCREASING AND DECREASING CONSTANTLY WHEN CROSS-FEEDING AND LEFT MAIN TANK FUEL PUMPS TURNED OFF. CONFIRMED LEFT FLIGHT DECK FUEL TANK INDUCTION INOPERATIVE.  REMOVED AND REPLACED LEFT WING FUEL TANK FQIS WIRE HARNESS (AALA202510224928), PER AMM 28-41-44. ALSO, REMOVED AND REPLACED FQIS COMPENSATOR (AALA202510305674), PER AMM 28-41-21. LEAK CHECK AND OPERATIONAL CHECK GOOD.
